Über Möbiuskettenbrüche und Elementarkettenbrüche

P. Epstein

Mathematische Zeitschrift (1918)

  • Volume: 2, page 412-432
  • ISSN: 0025-5874; 1432-1823

How to cite


Epstein, P.. "Über Möbiuskettenbrüche und Elementarkettenbrüche." Mathematische Zeitschrift 2 (1918): 412-432. <http://eudml.org/doc/167493>.

author = {Epstein, P.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {412-432},
title = {Über Möbiuskettenbrüche und Elementarkettenbrüche},
url = {http://eudml.org/doc/167493},
volume = {2},
year = {1918},

AU - Epstein, P.
TI - Über Möbiuskettenbrüche und Elementarkettenbrüche
JO - Mathematische Zeitschrift
PY - 1918
VL - 2
SP - 412
EP - 432
LA - ger
UR - http://eudml.org/doc/167493
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.